# SDR SWIA200516000

- Difficulty date: December 12, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 10,898 hours, 8,581 cycles
- Engine: Cont TSIO520*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 2R5206B
- Part serial: A0406
- Condition: Failed
- Location: Pax Door
- Part time: 872 hours, 685 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR WILL NOT OPEN. DOOR ASSIST MOTOR LOCKED UP.  REPLACED PAX DOOR ASSIST MOTOR IAW MM 52-11-08, OPERATIONAL CHECK GOOD.
